A remark on the div-curl lemma

Tom 210 / 2012

Pierre Gilles Lemarié-Rieusset Studia Mathematica 210 (2012), 77-92 MSC: Primary 42B20; Secondary 46E99. DOI: 10.4064/sm210-1-5

Streszczenie

We prove the div-curl lemma for a general class of function spaces, stable under the action of Calderón–Zygmund operators. The proof is based on a variant of the renormalization of the product introduced by S. Dobyinsky, and on the use of divergence-free wavelet bases.

Autorzy

  • Pierre Gilles Lemarié-RieussetLaboratoire Analyse et Probabilités
    Université d'Évry Val d'Essonne
    IBGBI, 23 Bd. de France
    91037 Évry Cedex, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek